Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 352021, 6 pages
http://dx.doi.org/10.1155/2013/352021
Research Article

Asian Option Pricing with Monotonous Transaction Costs under Fractional Brownian Motion

College of Sciences, China University of Mining and Technology, Jiangsu, Xuzhou 221116, China

Received 27 September 2013; Accepted 26 November 2013

Academic Editor: Song Cen

Copyright © 2013 Di Pan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Di Pan, Shengwu Zhou, Yan Zhang, and Miao Han, “Asian Option Pricing with Monotonous Transaction Costs under Fractional Brownian Motion,” Journal of Applied Mathematics, vol. 2013, Article ID 352021, 6 pages, 2013. doi:10.1155/2013/352021